Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Irregular cycles, itchy lips, swelling, rashes, dryness, turning black

Hi Doc , my lips have started a horrible pattern of getting itchy at first, then swollen, rash (sometimes) then when that disappears they get extremely dry and turn BLACK! This starts just after or before my period? And it s cycle was unfamiliar with till last year July and hasn t stopped. Please, what is this and how do I get rid of it?
Asked On : Fri, 13 Apr 2012
Answers:  2 Views:  1580
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hello.

Thanks for writing to us.
The pigmentation of your lips is likely to be due to the hormonal changes that take palce in your body during the periods. These can decrease gradually over time. Using oral contraceptives might help you upto some extent by reducing the premenopausal symptoms.
I hope this information has been both informative and helpful for you.

Regards,

Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Fri, 13 Apr 2012
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear tamara..,
Thanks for choosing HCM..,
Black and dry lips..,itchy and swollen.,
it is also seen during menstrual period..,
usually associated with some hormonal disturbance..,
so do Hormonal assay..and evaluate it..,
My doubt is.... U have problem in Endometrium or ovaries...(PCOD)..,
Hence do all tests regarding and come to final conclusion..,
consult good Gynecologist ...thanQ
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions